MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that wire detached occurred.The target lesion was located in the posterior tibial artery lesion.A v-14? control wire? guidewire was selected for use.During the procedure, the tip of the wire detached.The wire was removed and a new wire was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24262099
Report Number2124215-2026-06502
Device Sequence Number15865333
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221
Combination Product (Y/N)N
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown